# SDR REXA2022122601060

- Difficulty date: December 10, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 22,324 hours, 16,877 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STGR 20R BETWEEN F.S 379-394 REMOVED DAMAGED STR 20R BETWEEN FS 349 TO FS 477 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 LOCATED AND DRILLED NEW STR 20R BETWEEN FS 349 TO FS 477 IAW CRJ900 SRM 51-40-11-001-001-A01 INSTALLED NEW STR 20R BETWEEN FS 349 TO FS 477 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 P/N SH670-31405-2S REMOVED STRINGER CLEATS FROM STA 349-454 AT STRINGER 20R TO ACCESS THE REMOVAL OF THE STRINGER AND REMOVED THE SKIN RIVETS IAW CRJ900 SRM 51-42-06-001-001-A01 INSTALLED STRINGER CLEATS BETWEEN FS349 AND FS454 AT STR20R IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. REMOVED SUPPORT ANGLE FOR ACCESS LOCATED AT STR 20R AND BETWEEN FS 437 TO FS 453 IAW CRJ-900 SRM 51-42-13-001-001-A01 INSTALLED SAME SERVICEABLE SUPPORT ANGLE LOCATED AT STR 20R AND BETWEEN FS 437 TO FS 453 IAW CRJ-900 SRM 51-42-13-001-001-A01
